# SDR DL73K970158

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxy Mask
- Condition: Malfunctioned
- Location: Cabin
- Component: 785801
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

A/C SUFFERED PRESSURIZATION LOSS IN FLT AND ALL MASK DEPLOYED EXCEPT AT SEATS 14 ABC, 18 ABC, 4 DEF AND AT AFT FLT ATT JUMPSEAT.  REPLACED SOLENOIDS AND PERFORMED MASK DROP TESTS.
